# SDR ABXA9800589

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH LOOSE ON THE INSIDE, SOMETIMES WOULD BIND.  REPLACED LATCH ASSY.
